Alert archive / Alabama / Flash Flood Watches in 2009

Flash Flood Watch 9, NWS Mobile, AL

November 8, 20095 counties in Mississippi; 10 counties in Alabama

NWS Mobile, AL issued this flash flood watch at Nov 8, 2009, 9:42 PM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Nov 9, 2009, 12:00 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2009, 9:42 PM CST (03:42 UTC)
In effect from
Nov 9, 2009, 12:00 PM CST
Expired
Nov 10, 2009, 8:45 AM CST
In force
21 hr
Issued by
NWS Mobile, AL
Flood severity
None

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 03:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 3.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2271 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS64 KMOB 090342
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
942 PM CST SUN NOV 8 2009

...A FLASH FLOOD WATCH IS IN EFFECT FOR PARTS OF SOUTHWEST ALABAMA 
AND ALL AREAS OF NORTHWEST FLORIDA FROM 12 NOON MONDAY THROUGH 12 NOON
TUESDAY...

.A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN AND COASTAL AREAS OF
SOUTHWEST ALABAMA...GENERALLY EAST OF THE I-65 CORRIDOR INCLUDING
CLARK COUNTY IN ALABAMA...AND ALL AREAS OF NORTHWEST FLORIDA FROM
MIDDAY MONDAY THROUGH MIDDAY TUESDAY...DUE TO EXCESSIVE RAINFALL FROM
IDA. IDA IS EXPECTED TO MOVE ONSHORE EARLY TUESDAY MORNING NEAR THE
FLORIDA ALABAMA BORDER BRINGING HEAVY RAND BANDS TO THE COASTAL AREAS
OF FLORIDA AND ALABAMA BY MID AFTERNOON ON MONDAY SPREADING INLAND
OVER NORTHWEST FLORIDA AND PARTS OF SOUTHWEST ALABAMA OVERNIGHT AND
EARLY TUESDAY MORNING. RAINFALL TOTALS OF 3 TO 6 INCHES WITH LOCALLY
HIGHER AMOUNTS CAN BE EXPECTED IN WATCH AREA...ESPECIALLY OVER THE
WESTERN FLORIDA PANHANDLE.

 
ALZ053>064-FLZ001>006-091800-
/O.NEW.KMOB.FF.A.0009.091109T1800Z-091110T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL...
CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...
GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON...
EAST BREWTON...ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT...
SEMINOLE...EGLIN AFB...VALPARAISO
942 PM CST SUN NOV 8 2009

...FLASH FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA AND NORTHWEST 
 FLORIDA...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...
 BUTLER...CLARKE...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
 LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER BALDWIN...UPPER 
 MOBILE AND WILCOX. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...
 COASTAL OKALOOSA...COASTAL SANTA ROSA...INLAND ESCAMBIA...
 INLAND OKALOOSA AND INLAND SANTA ROSA.

* FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING

* A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EASTERN AND COASTAL AREAS
  OF SOUTHWEST ALABAMA GENERALLY EAST OF THE I-65 CORRIDOR INCLUDING
  CLARK COUNTY IN ALABAMA AND ALL AREAS OF NORTHWEST FLORIDA FROM
  MIDDAY MONDAY THROUGH MIDDAY TUESDAY...DUE TO EXCESSIVE RAINFALL
  FROM IDA. IDA IS EXPECTED TO MOVE ONSHORE EARLY TUESDAY MORNING
  NEAR THE FLORIDA ALABAMA BORDER BRINGING HEAVY RAND BANDS TO THE
  COASTAL AREAS OF FLORIDA AND ALABAMA BY MID AFTERNOON ON MONDAY
  SPREADING INLAND OVER NORTHWEST FLORIDA AND PARTS OF SOUTHWEST
  ALABAMA OVERNIGHT AND EARLY TUESDAY MORNING. RAINFALL TOTALS OF 3
  TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED IN WATCH
  AREA...ESPECIALLY OVER THE WESTERN FLORIDA PANHANDLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
3 follow-up statements
000 
WGUS64 KMOB 091947
FFAMOB

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
147 PM CST MON NOV 9 2009

...A FLASH FLOOD WATCH IS NOW IN EFFECT FOR ALL OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH NOON
TUESDAY...

.A FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE ALL OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH MIDDAY
TUESDAY...DUE TO EXCESSIVE RAINFALL FROM IDA. IDA IS EXPECTED TO MOVE
ONSHORE LATE TONIGHT ACROSS SOUTHERN MOBILE COUNTY. RAINFALL TOTALS
OF 3 TO 6 INCHES WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED IN THE
WATCH AREA THROUGH TUESDAY MORNING.

ALZ051-052-MSZ067-075-076-078-079-100400-
/O.EXA.KMOB.FF.A.0009.000000T0000Z-091110T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-WAYNE-PERRY-GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...
LEAKESVILLE...MCLAIN...WIGGINS...LUCEDALE
147 PM CST MON NOV 9 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE PORTIONS OF SOUTHWEST ALABAMA AND 
 SOUTHEAST MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN 
 SOUTHWEST ALABAMA...CHOCTAW AND WASHINGTON. IN SOUTHEAST 
 MISSISSIPPI...GEORGE...GREENE...PERRY...STONE AND WAYNE.

* THROUGH TUESDAY MORNING

* A FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE ALL OF SOUTHEAST
  MISSISSIPPI THROUGH MIDDAY TUESDAY...DUE TO EXCESSIVE RAINFALL
  FROM IDA. IDA IS EXPECTED TO MOVE ONSHORE LATE TONIGHT ACROSS
  SOUTHERN MOBILE COUNTY. RAINFALL TOTALS OF 3 TO 6 INCHES WITH
  LOCALLY HIGHER AMOUNTS CAN BE EXPECTED IN THE WATCH AREA THROUGH
  TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

ALZ053>064-FLZ001>006-100400-
/O.CON.KMOB.FF.A.0009.000000T0000Z-091110T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON-
UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN-
INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-
INCLUDING THE CITIES OF...JACKSON...THOMASVILLE...GROVE HILL...
CAMDEN...PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...
GREENVILLE...LUVERNE...BRANTLEY...ATMORE...BREWTON...
EAST BREWTON...ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...
BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...
FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT...
SEMINOLE...EGLIN AFB...VALPARAISO
147 PM CST MON NOV 9 2009

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA AND NORTHWEST FLORIDA...INCLUDING THE 
 FOLLOWING AREAS...IN ALABAMA...BUTLER...CLARKE...CONECUH...
 COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER 
 MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE AND WILCOX. IN 
 NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...
 COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND 
 INLAND SANTA ROSA.

* THROUGH TUESDAY MORNING

* A FLASH FLOOD WATCH HAS BEEN EXPANDED TO INCLUDE ALL OF SOUTHWEST
  ALABAMA AND NORTHWEST FLORIDA THROUGH MIDDAY TUESDAY...DUE TO
  EXCESSIVE RAINFALL FROM IDA. IDA IS EXPECTED TO MOVE ONSHORE LATE
  TONIGHT ACROSS SOUTHERN MOBILE COUNTY. RAINFALL TOTALS OF 3 TO 6
  INCHES WITH LOCALLY HIGHER AMOUNTS CAN BE EXPECTED IN THE WATCH
  AREA THROUGH TUESDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
000 
WGUS64 KMOB 100413
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
1013 PM CST MON NOV 9 2009

...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST 
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH NOON
TUESDAY...

.A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH MIDDAY
TUESDAY...DUE TO EXCESSIVE RAINFALL PRODUCED BY TROPICAL STORM IDA.
IDA IS EXPECTED TO MOVE ONSHORE LATE TONIGHT ACROSS SOUTHERN PORTIONS
OF MOBILE OR BALDWIN COUNTY ALABAMA. RAINFALL TOTALS OF 4 TO 6 INCHES
WILL BE POSSIBLE ACROSS MUCH OF THE FORECAST AREA THROUGH TUESDAY
MORNING AS THE HEAVIER RAINBAND ASSOCIATED WITH IDA MOVES ONSHORE
OVER THE FLORIDA PANHANDLE THROUGH LATE EVENING AND THEN MOVES SLOWLY
NORTHWARD ACROSS THE REGION THROUGH LATE TONIGHT. PREVIOUS RAINFALL
OVER THE PAST 12 HOURS HAS ALREADY APPROACHED 1 TO 2 INCHES OVER MANY
OF THE SAME LOCATIONS.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101215-
/O.CON.KMOB.FF.A.0009.000000T0000Z-091110T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT...
SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
1013 PM CST MON NOV 9 2009

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH TUESDAY MORNING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST 
 MISSISSIPPI...INCLUDING THE FOLLOWING AREAS...IN ALABAMA...
 BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...CRENSHAW...
 ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...MONROE...UPPER 
 BALDWIN...UPPER MOBILE...WASHINGTON AND WILCOX. IN NORTHWEST 
 FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA 
 ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA 
 ROSA. IN SOUTHEAST MISSISSIPPI...GEORGE...GREENE...PERRY...
 STONE AND WAYNE.

* THROUGH TUESDAY MORNING

* A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTHEAST
  MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH
  MIDDAY TUESDAY...DUE TO EXCESSIVE RAINFALL PRODUCED BY TROPICAL
  STORM IDA. IDA IS EXPECTED TO MOVE ONSHORE LATE TONIGHT ACROSS
  SOUTHERN PORTIONS OF MOBILE OR BALDWIN COUNTY ALABAMA. RAINFALL
  TOTALS OF 4 TO 6 INCHES WILL BE POSSIBLE ACROSS MUCH OF THE
  FORECAST AREA THROUGH TUESDAY MORNING AS THE HEAVIER RAINBAND
  ASSOCIATED WITH IDA MOVES ONSHORE OVER THE FLORIDA PANHANDLE
  THROUGH LATE EVENING AND THEN MOVES SLOWLY NORTHWARD ACROSS THE
  REGION THROUGH LATE TONIGHT. PREVIOUS RAINFALL OVER THE PAST 12
  HOURS HAS ALREADY APPROACHED 1 TO 2 INCHES OVER MANY OF THE SAME
  LOCATIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
000 
WGUS64 KMOB 101445
FFAMOB

FLOOD WATCH
NATIONAL WEATHER SERVICE MOBILE AL
845 AM CST TUE NOV 10 2009

...THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR ALL OF SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND NORTHWEST FLORIDA...

.IDA HAS NOW BECOME EXTRATROPICAL...AND THE HEAVY RAINFALL HAS MOVED
NORTH OF THE REGION.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101545-
/O.CAN.KMOB.FF.A.0009.000000T0000Z-091110T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY...
SPANISH FORT...CENTURY...FLOMATON...MOLINO...PENSACOLA...
FERRY PASS...BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...
MYRTLE GROVE...JAY...PACE...MILTON...CRESTVIEW...WRIGHT...
SEMINOLE...EGLIN AFB...VALPARAISO...WAYNESBORO...RICHTON...
BEAUMONT...NEW AUGUSTA...LEAKESVILLE...MCLAIN...WIGGINS...
LUCEDALE
845 AM CST TUE NOV 10 2009

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ALABAMA...NORTHWEST FLORIDA
AND SOUTHEAST MISSISSIPPI HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Nov 8, 3:19 PM CST, 6 hours 23 minutes earlier.

Area forecast discussion, Nov 8, 3:19 PM CST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
319 PM CST SUN NOV 8 2009

.SHORT TERM...(TONIGHT THROUGH TUESDAY) QUITE A COMPLEX AND
CHALLENGING FORECAST WITH THE APPROACH OF HURRICANE IDA. HURRICANE
IDA HAS SLOWLY STRENGTHENED FOR MUCH OF THE DAY WITH THE SYSTEM
LOOKING IMPRESSIVE ON SATELLITE AND CANCUN RADAR. HOWEVER...THE LAST
FEW SATELLITE PICTURES SHOW A LITTLE MORE RAGGED CONVECTIVE ENVELOPE
WITH SIGNS OF SOUTHERLY SHEAR MAY BE STARTING TO AFFECT THE SYSTEM.

IDA IS FORECAST TO LEVEL OFF IN INTENSITY THIS EVENING AS IT
CONTINUES NORTH NORTHWESTWARD INTO THE GULF OF MEXICO. WEAKENING IS
STILL EXPECTED AS WE PROGRESS THROUGH THE DAY MONDAY AS IDA
APPROACHES MUCH COOLER GULF WATERS. IN ADDITION...UPPER LEVEL WINDS
WILL BEGIN TO BECOME MORE HOSTILE AS AN UPPER LEVEL TROUGH OVER
WESTERN TEXAS MOVES EAST TOWARD THE GULF. THIS SAME UPPER LEVEL
TROUGH WILL CONTINUE TO SEND IDA NORTHWARD AND IT IS EXPECTED TO
APPROACH THE NORTHERN GULF COAST BY LATE MONDAY NIGHT/EARLY TUESDAY
MORNING. THE BIG QUESTION MARK IS HOW FAST DOES IDA WEAKEN AND WILL
IT MAINTAIN TROPICAL CHARACTERISTICS AS IT APPROACHES OUR AREA?
THERE ARE DEFINITELY SOME MIXED SIGNALS OUT THERE AND FORECASTING
EXTRATROPICAL TRANSITION IS ALWAYS CHALLENGING. THE GFS HAS
DEVELOPED AN INTERESTING SCENARIO WHERE IT FORECASTS A BAROCLINIC
LOW TO DEVELOP IN THE WESTERN GULF TOMORROW...WHICH IN TURN HANGS UP
THE EASTWARD MOVING COLD FRONT. THIS ALLOWS IDA TO SHOOT
NORTH...REMAINING IN THE WARM SECTOR AND DELAYING A TRANSITION. IN
FACT...THE CYCLONE PHASE DIAGRAM CHART FROM THE GFS REVEALS THE MODEL
MAINTAINING A TROPICAL SYSTEM UP UNTIL LANDFALL. HOWEVER...EVEN WITH
THE TROUGH HOLDING BACK...THE COOLER WATER...COOLER DRIER
CONTINENTAL AIR...AND INCREASING SHEAR WOULD SUGGEST THE SYSTEM MAY
BEGIN TO LOSE ITS TROPICAL FEATURES. TO MAKE IT EVEN MORE
COMPLICATED...THE HURRICANE WILL BEGIN TO INTERACT WITH A STRONG
UPPER LEVEL JET STREAK TO ITS NORTH...WHICH MAY SERVE AS A STRONG
POLEWARD OUTFLOW...HELPING TO MAINTAIN ITS INTENSITY. ALL IN ALL...IT
IS GOING TO BE A VERY CLOSE CALL AND THE POSSIBILITY OF THIS SYSTEM
MAINTAINING THE PUNCH OF A CATEGORY ONE HURRICANE IS HIGH ENOUGH TO
WARRANT THE ISSUANCE OF A HURRICANE WATCH FOR OUR ENTIRE COAST.

IT SHOULD BE NOTED THAT IF INDEED IDA BECOMES EXTRATROPICAL...WE ARE
STILL LOOKING AT A SIGNIFICANT WIND AND COASTAL FLOODING IMPACT. AS
IDA TRANSITIONS...ITS WIND FIELD WILL BROADEN AND THE GRADIENT
BETWEEN IDA AND THE HIGH TO OUR NORTH WILL PUT US IN QUITE THE
SQUEEZE PLAY...RESULTING IN STRONG GRADIENT WINDS. GIVEN THE
POSSIBILITY OF SIGNIFICANT WINDS SPREADING INLAND...HAVE ALSO ISSUED
A INLAND TROPICAL STORM WIND WATCH FOR INLAND ZONES. IT IS IMPORTANT
TO STRESS NOT TO FOCUS ON WHETHER THIS IS TROPICAL OR NON TROPICAL.
INSTEAD...PREPARE FOR THE WINDS AND POTENTIAL COASTAL FLOODING
REGARDLESS. PLEASE REFER TO OUR HURRICANE LOCAL STATEMENTS FOR
SPECIFIC INFORMATION REGARDING THE THREATS ASSOCIATED WITH IDA.

TONIGHT LOOKS MOSTLY DRY WITH JUST INCREASING CLOUDS AND WINDS AS
THE PRESSURE GRADIENT BEGINS TO TIGHTEN. REALLY RAMP UP POPS BY
TOMORROW AFTERNOON WITH ALL ZONES CATEGORICAL TOMORROW NIGHT WITH
THE STORM APPROACHING THE COAST. HEAVY RAIN CERTAINLY A THREAT WITH
TOTALS OF 2-4 INCHES WITH ISOLATED 6 INCHES POSSIBLE. SINCE FLASH
FLOOD GUIDANCE IS RATHER HIGH...HAVE DECIDED TO HOLD OFF ON A FLASH
FLOOD WATCH FOR NOW. LATEST NHC TRACK HAS THE REMNANTS OF IDA
SHIFTING EAST OF THE AREA ON TUESDAY...AND WILL FOLLOW SUIT ON
REDUCING POPS FROM WEST TO EAST THROUGH THE DAY. STUCK CLOSE TO MOS
TEMPS THROUGH PERIOD. /34 JFB

.LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY) NO SIGNIFICANT CHANGES
TO THE EXTENDED FORECAST WITH ALL ATTENTION DEVOTED TO IDA. A RETURN
TO AUTUMN WEATHER IS ANTICIPATED MID TO LATE WEEK AS IDA MOVES OUT
AND HIGH PRESSURE BUILDS INTO THE FORECAST AREA IN THE WAKE OF A COLD
FRONT. LATEST GUIDANCE WAFFLING ON THE WEEKEND PATTERN...SO WILL
LEAVE SLIGHT CHANCE POPS IN FOR NOW...BUT SUSPECT THAT CAN BE TAKEN
OUT IN SUBSEQUENT FORECASTS. 34/JFB

&&

.AVIATION...(18Z ISSUANCE)...HIGH CLOUDS WILL CONTINUE TO OVERSPREAD
THE AREA THROUGH THIS EVENING. CIGS WILL GRADUALLY LOWER THROUGH THE
MORNING ON MONDAY. HOWEVER VFR CONDITIONS ARE EXPECTED THROUGH 18Z.
HOWEVER...WIND SPEEDS WILL CONTINUE TO INCREASE AS THE GRADIENT
BETWEEN HIGH PRESSURE TO OUR NORTH AND HURRICANE IDA INCREASES.
EASTERLY WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED
THROUGH MONDAY MORNING. /13

&&

.MARINE...EASTERLY FLOW WILL CONTINUE TO INCREASE ACROSS THE MARINE
AREA AS HURRICANE IDA CONTINUES TO MOVE NORTHWARD. GALE CONDITIONS
ARE EXPECTED BY EARLY MONDAY MORNING WITH TROPICAL STORM CONDITIONS
POSSIBLE BY MONDAY AFTERNOON. AS HURRICANE IDA APPROACHES THE
CENTRAL GULF COAST MONDAY AFTERNOON AND EVENING...HURRICANE
CONDITIONS ARE POSSIBLE ACROSS PORTIONS OF THE MARINE AREA MONDAY
NIGHT. AS IDA MOVES INLAND LATE MONDAY NIGHT INTO TUESDAY MORNING
SHE WILL TRANSITION TO EXTRA TROPICAL AND DRAG A STRONG COLD FRONT
ACROSS THE MARINE AREA ON TUESDAY. THE GRADIENT WILL REMAIN TIGHT BEHIND
THE FRONT AS ANOTHER STRONG AREA OF HIGH PRESSURE BUILDS SOUTHWARD
THUS SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED IN THE WAKE OF THE
FRONT THROUGH THURSDAY. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      61  70  62  71 /  20  80  80  40
PENSACOLA   63  71  63  70 /  05  80  90  40
DESTIN      65  73  65  69 /  05  80  90  50
EVERGREEN   55  71  61  70 /  05  60  90  60
WAYNESBORO  56  69  58  71 /  10  70  80  40
CAMDEN      55  71  60  69 /  05  60  90  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HURRICANE WIND WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER
     MOBILE.

     HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES: LOWER
     BALDWIN...LOWER MOBILE...UPPER BALDWIN...AND UPPER MOBILE.

     TROPICAL STORM WIND WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING
     ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...MONROE...WASHINGTON...AND WILCOX.

FL...HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

     HURRICANE WIND WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.

MS...TROPICAL STORM WIND WATCH UNTIL 6 PM TUESDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...AND WAYNE.

GM...HURRICANE WATCH UNTIL 9 PM MONDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
     20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
     FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Nov 8, 1:40 PM CST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED...
NATIONAL WEATHER SERVICE MOBILE AL
140 PM CST SUN NOV 8 2009

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-101500-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
140 PM CST SUN NOV 8 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY THROUGH TONIGHT

   UNTIL IDA HAS MOVED INLAND PLEASE REFER TO THE HURRICANE LOCAL
STATEMENT FROM THE NWS IN MOBILE FOR DETAILED LOCAL INFORMATION.
ALSO...GRAPHICAL PROBABILISTIC INFORMATION CAN BE OBTAINED FROM THE
FOLLOWING WEB SITE FOR SURGE...WIND...TORNADO AND HEAVY RAINFALL
INDUCED FLOODING EFFECTS ASSOCIATED WITH IDA AT:
HTTP://WWW.WEATHER.GOV/GHLS AND CLICK ON THE MOBILE AREA

THIS WILL BE THE LAST HAZARDOUS WEATHER OUTLOOK PRODUCT ISSUED UNTIL
IDA HAS PASSED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THIS WILL BE THE LAST HAZARDOUS WEATHER OUTLOOK PRODUCT ISSUED UNTIL
IDA HAS PASSED. STRONG HIGH PRESSURE WILL BUILD IN THE WAKE OF IDA
TUESDAY AND WEDNESDAY. SURFACE WINDS SHOULD RETURN TO THE 10 TO 20
MPH RANGE BY LATE DAY TUESDAY UNDER CLEARING SKIES. SEAS WILL BEGIN
TO LAY DOWN AFTER THAT TIME.  DRY CONDITIONS WILL OCCUR IN
ASSOCIATION WITH CANADIAN SURFACE HIGH PRESSURE FROM MID-WEEK
THROUGH LATE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO
CONTINUE TO MONITOR THE LATEST FORECASTS ON IDA.

MEDLIN

In the hours before

Special weather statement, Nov 8, 6:48 PM CST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
648 PM CST SUN NOV 8 2009

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-090600-
UPPER
MOBILE-ESCAMBIA-COVINGTON-WASHINGTON-CONECUH-MONROE-BUTLER-CLARKE-
CRENSHAW-WILCOX-CHOCTAW-INLAND OKALOOSA-INLAND ESCAMBIA-INLAND SANTA
ROSA-GEORGE-STONE-PERRY-GREENE-WAYNE-UPPER BALDWIN-LOWER
BALDWIN-LOWER MOBILE-COASTAL OKALOOSA-COASTAL ESCAMBIA-COASTAL SANTA
ROSA-
INCLUDING THE CITIES OF...LEAKESVILLE...LUCEDALE...NEW AUGUSTA...
WAYNESBORO...WIGGINS...CRESTVIEW...DESTIN...FORT WALTON BEACH...
NAVARRE...PENSACOLA...ANDALUSIA...BAY MINETTE...BREWTON...BUTLER...
CAMDEN...CHATOM...DAUPHIN ISLAND...DOWNTOWN MOBILE...EVERGREEN...
GROVE HILL...LUVERNE AND MONROEVILLE...
648 PM CST SUN NOV 8 2009

...IDA SLIGHTLY STRONGER AND MOVING NORTHWARD...

...THIS PRODUCT WILL BE USE DIN LIEU OF THE HURRICANE LOCAL
STATEMENT UNTIL TECHNICAL ISSUES ARE RESOLVED...

.AREAS AFFECTED...
THIS LOCAL STATEMENT PROVIDES IMPORTANT INFORMATION AND RECOMMENDED
ACTIONS FOR PEOPLE IN SELECT LOCATIONS OF INLAND SOUTHEAST
MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE.

.WATCHES/WARNINGS...A HURRICANE WATCH REMAINS IN EFFECT FOR THE
NORTHERN GULF COAST FROM GRAND ISLE LOUISIANA TO MEXICO BEACH
FLORIDA...INCLUDING MOBILE PENSACOLA NAVARRE AND DESTIN.  A
HURRICANE WATCH MEANS THAT HURRICANE CONDITIONS ARE POSSIBLE WITHIN
THE WATCH AREA...GENERALLY WITHIN 36 HOURS. INLAND TROPICAL STORM
WATCHES ARE IN EFFECT FOR INLAND SOUTHWEST ALABAMA AND INTERIOR
SOUTHEASTERN MISSISSIPPI.

INTERESTS ELSEWHERE ALONG THE NORTHERN COAST OF THE GULF OF MEXICO
SHOULD MONITOR THE PROGRESS OF IDA.  ADDITIONAL TROPICAL CYCLONE
WATCHES OR WARNINGS MAY BE REQUIRED TONIGHT OR MONDAY.

.STORM INFORMATION...AT 600 PM CST...THE CENTER OF HURRICANE IDA WAS
LOCATED NEAR LATITUDE 23.1 NORTH...LONGITUDE 86.5 WEST OR ABOUT
445 MILES SOUTH-SOUTHEAST OF THE MOUTH OF THE MISSISSIPPI RIVER.
IDA IS MOVING TOWARD THE NORTH-NORTHWEST NEAR 12 MPH. A GRADUAL TURN
TOWARD THE NORTH AND AN INCREASE IN FORWARD SPEED ARE EXPECTED
DURING THE NEXT 24 TO 36 HOURS.  ON THE FORECAST TRACK...IDA IS
EXPECTED TO CROSS THE GULF OF MEXICO TONIGHT AND MONDAY...AND BE
NEAR THE NORTHERN GULF COAST MONDAY NIGHT OR EARLY TUESDAY.

REPORTS FROM AN AIR FORCE RESERVE HURRICANE HUNTER AIRCRAFT INDICATE
MAXIMUM SUSTAINED WINDS HAVE INCREASED TO NEAR 105 MPH...WITH HIGHER
GUSTS. IDA IS A CATEGORY TWO HURRICANE ON THE SAFFIR-SIMPSON SCALE.
LITTLE CHANGE IN STRENGTH IS EXPECTED TONIGHT...AND IDA IS FORECAST
TO GRADUALLY WEAKEN ON MONDAY.

THE ESTIMATED MINIMUM CENTRAL PRESSURE FROM AIRCRAFT DATA IS 979
MB...OR 28.91 INCHES.

...WINDS...
THE LATEST FORECAST IS FOR STRONG TROPICAL STORM FORCE WINDS TO
ONSET MONDAY. ON THE CURRENT FORECAST PATH...IDA SHOULD BE LOCATED
NEAR THE MOUTH OF MOBILE BAY BY SUNRISE TUESDAY WITH NEAR HURRICANE
FORCE WINDS SUSTAINED WINDS IN THE 65 TO 75 MPH RANGE...WITH HIGHER
GUSTS.  EXPECT 40 50 MPH WINDS INLAND WITH HIGHER GUSTS POSSIBLE.
IDA WILL THEN TURN MORE TO THE EAST DURING THE MORNING HOURS. STRONG
SURFACE HIGH PRESSURE TO THE NORTH WILL CREATE  A VERY WINDY
SITUATION EVEN IF IDAS CENTER DOES PASS IN CLOSE PROXIMITY TO ANY
GIVEN POINT...SO DO NOT JUST FOCUS ON THE LATEST TRACKS CENTERLINE.
POWER OUTAGES ARE A STRONG POSSIBILITY WITH THIS IDA...ESPECIALLY
ALONG THE COAST.

...STORM SURGE...TOTAL TIDE HEIGHTS OF 5 TO 7 FEET ARE POSSIBLE WEST
OF THE ALABAMA-FLORIDA LINE...ESPECIALLY IN THE UPPER REACHES OF
MOBILE BAY(INCLUDING BAYOU SARA)...DOG RIVER...THE WEST END OF
DAUPHIN ISLAND AND BAYOU LA BATRE.  EAST OF ORANGE BEACH TOTAL TIDE
HEIGHTS WILL RANGE FROM 2.5 TO 3.5 FEET.  THE TIME OF ASTRONOMICAL
HIGH TIDE ON TUESDAY WILL RANGE FROM 2 TO 3 AM ACROSS THE REGION.
THIS WILL EXACERBATE STORM RELATED FLOODING SINCE IDAS FORECAST
LANDFALL IS JUST A FEW HOURS THEREAFTER. IF IDA MOVES IN
EARLIER...THE TIME OF ASTRONOMICAL HIGH TIDE MAY COINCIDE WITH
LANDFALL WHICH COULD RAISE THE AFOREMENTIONED VALUES.

...SEAS...
COASTAL ALABAMA AND NORTHWEST FLORIDA SEAS WILL BUILD FROM THEIR
CURRENT 7 TO 10 FEET RANGE TONIGHT... REACHING A MAXIMUM OF 20 TO 25
FEET EARLY TUESDAY MORNING NEAR THE PEAK OF THE EVENT.  FINAL
PREPAREDNESS ACTIVITIES SHOULD BE DRAWING TO A CLOSE.

...TORNADOES...
TORNADOES WILL MAINLY OCCUR IN IDAS OUTER RAINBANDS FROM MIDDAY
MONDAY INTO TUESDAY.  TORNADOES ARE MOST LIKELY TO OCCUR IN THE
NORTHEAST QUADRANT OF THE STORM AND CAN HAPPEN A FEW HUNDRED MILES
FROM THE STORMS CENTER. PLEASE BE VIGILANT

...RAINFALL...IDAS HEAVIEST RAINFALL WILL BE TO THE RIGHT OF THE
TRACK AND THIS WILL MAINLY FALL ALONG COASTAL AREAS OF ALABAMA AND
NORTHWEST FLORIDA.  SOME 3 TO 6 INCHES OF RAINFALL COULD OCCUR EAST
OF I-65...ESPECIALLY CLOSER TO THE COAST. A FLOOD WATCH MAY BE
ISSUED LATER.

.NEXT UPDATE...
THE NEXT LOCAL STATEMENT WILL BE ISSUED BY THE NATIONAL WEATHER
SERVICE IN MOBILE BY 11 PM.

MEDLIN

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 8:43 PM CSTInland Tropical Storm WatchMOBGeorge, Greene, Perry, Stone, Wayne2 hr
Nov 8, 10:23 PM CSTInland Tropical Storm WarningMOBGeorge, Greene, Perry, Stone, Wayne35 hr
Nov 8, 8:43 PM CSTInland Hurricane WatchMOB2 hr
Nov 8, 10:23 PM CSTInland Hurricane WarningMOB13 hr
Nov 8, 10:23 PM CSTHurricane WarningMOB13 hr
Nov 8, 10:23 PM CSTHurricane WarningMOB13 hr
Nov 9, 8:18 AM CSTRiver Flood WarningMOBBaldwin29 hr
Nov 9, 8:20 AM CSTRiver Flood WarningMOBCovington, Escambia36 hr
Nov 9, 8:21 AM CSTRiver Flood WarningMOBBaldwin29 hr
Nov 9, 8:23 AM CSTRiver Flood WarningMOBEscambia49 hr
Nov 9, 8:24 AM CSTRiver Flood WarningMOBCovington, Escambia36 hr
Nov 9, 10:39 AM CSTTropical Storm WarningMOB23 hr
Nov 9, 10:39 AM CSTTropical Storm WarningMOB23 hr
Nov 9, 12:43 PM CSTRiver Flood WarningMOBMobile25 hr
Nov 9, 8:25 AM CSTRiver Flood WarningMOBOkaloosa, Santa Rosa36 hr
Nov 9, 8:27 AM CSTRiver Flood WarningMOBOkaloosa50 hr

Nearby

Flash Flood Watches in Alabama, 2009Flash Flood Watches in Mississippi, 2009Flash Flood Watches in Florida, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.